# SDR REXA2013006251216

- Difficulty date: June 25, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N8631
- Make and model: Cndair CL6002B19
- Aircraft serial: 7631
- Aircraft time: 24,345 hours, 21,948 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAPS FAILED AT ZERO AT GATE, AFTER PUSHBACK AND AFTER ENGINE START. FLAPS WERE NOT SELECTED OUT OF ZERO. R & R FECU IAW AMM 27-51-05.  ACFT OK FOR SVC.  PERFORMED TROUBLESHOOTING IAW FIM REV 44 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I), AMOC DATED DECEMBER 07,2012 AND PA AD 27-052L. CODES 7 1B,7 1A, 7 2B.
